# SDR SWAA2022012807952

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; CARGO FLOOR RH Z ANGLE IS CORRODED BETWEEN BS420 AND BS 44O. / REMOVED CORROSION ON FWD CARGO R/H 'Z' ANGLE SHIELD; STA 420-440; EVALUATED MATER LOSS FOUND TO BE OUT OF LIMITS. / ORIGINAL 'T' 0.040'; LOSS: 0.010'; REMAINING; 0.022'; AAR TOOL 3 36642; DUE: 0515-18. IDENTIFIED; LOCATED; DRILLED AND ISNTALLED NEW P/N 143A812 6621; A TAG E CW 2747; APPLIED C.I.C. ON NEW Z ANGLE SHIELF. I/A/W SRM 51-40-02-0-0 FIG 84; DWG # 143 A0080. REV A; SRM: 51-40-02 FIG 3
